Jump to content

Photo

Noisy Stomach On Accutane?


1 reply to this topic

#1 Tane987

Tane987

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 2
About Me
  • Joined: 09-January 13

Posted 13 March 2013 - 07:57 AM

I've only ever taken 3 pills, and immediately after my first pill (well about a half hour later) my stomach started making a lot of noises, like it was hungry. I had just eaten it with a fatty meal, so that wasn't the problem. My stomach usually is very quiet, too.

 

For the next 48 hours until my next pill of only 40mg it remained noisy. I had my 2nd pill and the same thing happened, around half an hour after my stomach got very loud.

 

I stopped after my 3rd pill because I was worried about it. This was 6 weeks ago and my stomach has finally settled down although it still makes the odd occasional noise throughout the day. I don't believe it is IBD or anything like that because it happened so soon after my first pill, but I'm wondering what else it might be? Could it be my gut being irritated by the pill? People have allergic reactions to peanuts, could this be a mild allergic reaction to the tane?

 

I spoke to my doctor and he wasn't sure, so I thought I'd get some more ideas from here. Anybody else experienced this?



#2 aussieface

aussieface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 2
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 25-December 12

Posted 14 March 2013 - 05:06 PM

I had that when i first started the drug.

Went away was the least of my problems.

Make sure you take a decent probiotic when you are into your course.

If you get constipation try BAEBBE. Just goggle it.

Its awesome.

Good Luck



Ps my Doctor denied any side effects.

Could just be my Dr.

But maybe they do that so they dont get sued when you have problems.

Who knows.

I only really got support from this site and my GP.

The dermo's are pretty clueless well mine is...

I gave up telling him about my issues and just sucked it up.

He really didnt care.


Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a 

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users